# SDR QXEA2021062300315

- Difficulty date: June 19, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 7,296 hours, 4,279 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUEL QUANTITY HARNESS ROUTING INSPECTION FOUND INCORRECT ROUTING JUST FORWARD OF PANEL 195AL, AT INBOARD BASE OF RH MLG BAY. REROUTED GROUND SPOILER CONT MDL HARNESS SO THAT IT RAN SEPARATE FROM FQIS HARNESS TO COMPLY WITH INSPECTION CRITERIA IN E175 AMM 28-41-00-210-801-A.
